UM

Browse/Search Results:  1-10 of 59 Help

Selected(0)Clear Items/Page:    Sort:
A NOTE ON THE ASYMPTOTICS OF THE HANKEL DETERMINANT ASSOCIATED WITH TIME-DEPENDENT JACOBI POLYNOMIALS Journal article
Proceedings of the American Mathematical Society, 2022,Volume: 150,Issue: 4,Page: 1719-1728
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Hankel Determinant  Heun’s Differential Equations  Large n Asymptotics  Painlevé v  Recurrence Coefficients  Time-dependent Jacobi Polynomials  
Constrained Variable Projection Optimization for Stationary RBF-AR Models Journal article
IEEE Transactions on Systems, Man, and Cybernetics: Systems, 2022,Volume: 52,Issue: 3,Page: 1882-1890
Authors:  Chen, Jia;  Gan, Min;  Chen, Guang Yong;  Chen, C. L.Philip
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2022/03/28
Constrained Evolutionary Algorithm (Cea)  Prediction  Radial Basis Function Network-based Autoregressive (Rbf-ar) Model  Stationarity  Variable Projection  
Semi-classical Jacobi polynomials, Hankel determinants and asymptotics Journal article
Analysis and Mathematical Physics, 2022,Volume: 12,Issue: 1
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Asymptotic Expansions  Differential And Difference Equations  Hankel Determinants  Ladder Operators  Painlevé v  Semi-classical Jacobi Polynomials  
An Iterative Implementation of Variable Projection for Separable Nonlinear Optimization Problems Journal article
IEEE Transactions on Systems, Man, and Cybernetics: Systems, 2022
Authors:  Chen, Guang Yong;  Gan, Min;  Zhu, Hong Tao;  Chen, Long;  Chen, C. L.P.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Iterative Algorithms  Jacobian Matrices  Matrix Decomposition  Numerical Models  Optimization  Parameter Estimation  Projection Algorithms  Radial Basis Function Network-based State-dependent Autoregressive (Rbf-ar) Model  Separable Nonlinear Least-squares (Snlls) Problem  Signal Processing  Variable projection.\enlargethispage-12pt  
An Efficient Feedback Control Mechanism for Positive/Negative Information Spread in Online Social Networks Journal article
IEEE Transactions on Cybernetics, 2022,Volume: 52,Issue: 1,Page: 87-100
Authors:  Wang, Xiaoming;  Wang, Xinyan;  Min, Geyong;  Hao, Fei;  Chen, C. L.Philip
Favorite |  | TC[WOS]:15 TC[Scopus]:11 | Submit date:2022/02/22
Feedback Control  Information Spread And Sharing  Online Social Networks (Osns)  Pontryagin's Maximum Principle  Integrated Circuit Modeling  Biological System Modeling  Social Networking (Online)  Epidemics  Computational Modeling  Mathematical Model  
Nuisance Parameter Estimation Algorithms for Separable Nonlinear Models Journal article
IEEE Transactions on Systems, Man, and Cybernetics: Systems, 2022
Authors:  Chen, Long;  Chen, Jia Bing;  Chen, Guang Yong;  Gan, Min;  Chen, C. L.P.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Approximation Algorithms  Autoregressive Processes  Convergence  Ear  Expectation-maximization (Em) Algorithm  Hierarchical Identification Algorithm  Inverse Problems  Jacobian Matrices  Monte Carlo Methods  Separable Nonlinear Optimization Problem  Variable Projection (Vp) Algorithm  
Semi-Classical Jacobi Polynomials Journal article
Analysis and Mathematical Physics, 2021,Page: 1-25
Authors:  Min, C.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Jacobi polynomials  Hankel determinants  
Recursive Variable Projection Algorithm for a Class of Separable Nonlinear Models Journal article
IEEE Transactions on Neural Networks and Learning Systems, 2021,Volume: 32,Issue: 11,Page: 4971-4982
Authors:  Gan, Min;  Guan, Yu;  Chen, Guang Yong;  Philip Chen, C. L.
Favorite |  | TC[WOS]:14 TC[Scopus]:15 | Submit date:2021/12/08
Online Learning  Recursive Identification  Separable Nonlinear Models (Snlms)  Variable Projection (Vp)  
Differential, difference, and asymptotic relations for Pollaczek–Jacobi type orthogonal polynomials and their Hankel determinants Journal article
Studies in Applied Mathematics, 2021,Volume: 147,Issue: 1,Page: 390-416
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/12/08
Asymptotic Expansions  Hankel Determinant  Ladder Operators  Orthogonal Polynomials  Painlevé v  Pollaczek–jacobi Type Weight  
Maximum Information Exploitation Using Broad Learning System for Large-Scale Chaotic Time-Series Prediction Journal article
IEEE Transactions on Neural Networks and Learning Systems, 2021,Volume: 32,Issue: 6,Page: 2320-2329
Authors:  Han, Min;  Li, Weijie;  Feng, Shoubo;  Qiu, Tie;  Chen, C. L.Philip
Favorite |  | TC[WOS]:11 TC[Scopus]:10 | Submit date:2021/12/08
Broad Learning System (Bls)  Chaotic Time Series  Feature Reactivation  Maximum Information Exploitation (Mie)  Prediction